# SDR FDEA202107061688

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: APB71581
- Condition: Cracked
- Location: Bs 1368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FORWARD BULKHEAD LEFT HAND T-CHORD FITTING FOUND CRACKED   AT STATION 1368.650, X=  31.5. CENTER WHEEL WELL FORWARD BULKHEAD LEFT HAND CRACKED T-CHORD FITTING.  REMOVED AND REPLACED WITH FABRICATED T-CHORD FITTING IAW SRM 51-31-01 VOLUME   2 AT STATION 1368.650, X=  31.5. T-CHORD FITTING FABRICATED IAW DRAWING: APB7158 REVISION:C.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
